# SDR AALA202211141078

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 31,942 hours, 13,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Grommet
- Condition: Detached
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR GROMMET CAME OFF. RE-INSTALLED GIRT BAR RELEASE STOP PER AMM 25-66-01.
